# SDR HYI2005F00002

- Difficulty date: January 31, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N26514
- Make and model: Cessna 402C
- Aircraft serial: 402C0344
- Engine: Cont TSIO520VB
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 536379
- Condition: Sheared
- Location: Mlg
- Part time: 929 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ENGINE START, AFTER SEVERAL ROTATIONS, PROP STOPPED AND WOULD NOT TURN.  MECHANIC FOUND CRANKSHAFT LARGE GEAR ATTACH BOLTS SHEARED AND GEAR DISLODGED FROM CRANKSHAFT.  MECHANIC REMOVED AND REPLACED ENGINE AND RETURNED AIRCRAFT TO SERVICE.  (NE01200502601) (K)
